Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Polarity in a completely distributive complete lattice


Author: Zi Ke Deng
Journal: Proc. Amer. Math. Soc. 103 (1988), 371-374
MSC: Primary 06D10
MathSciNet review: 943048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce $ p$-bases in completely distributive complete polarity lattices and give a procedure for generating these lattices by $ p$-bases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06D10

Retrieve articles in all journals with MSC: 06D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943048-5
Keywords: Quasi-atoms, $ p$-bases
Article copyright: © Copyright 1988 American Mathematical Society